# SDR SWAA2024111449359

- Difficulty date: October 16, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 58,079 hours, 34,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER LOCATED BS663.75 LBL47 AND WL168 AT MAIN WHEEL WELL COMPARTME 2024-634568 CRACK VAPOR BARRIER LOCATED BS663.75 LBL47 AND WL168 AT MAIN WHEEL WELL COMPARTME<[01] UT EQUIPMENT USED P/N: EPOCH 650; S/N 190984811; DUE DATE: 11-JAN-25;[02] TOOL USED HUMIDITY/TEMPERATURE CHART RECORDER P/N: RH550; S/N: 240531238 ; DUE DATE: 10-SEP-25.;[03] REPAIRED VAPOR BARRIER LOCATED BS663.75 LBL47 AND WL168 AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. TOOL USED CALIPER P/N: 500-197-30; S/N: A193117217; DUE DATE: 16/MAY/25. HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25. SCALE P/N CR5200 S/N 8343110875 DUE DATE 28 FEB 25. SEE INDIVIDUAL SIGNOFF BELOW.;[04] TASK COMPLETED.
